# SDR EISA97173

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-SERVICE AND THE ACCOMPLISHMENT OF CPCP CARD NR C53-224-01, FOUND CRACK AT FLOOR WEB, FS 1050 - FS 1070.    TT:  73,279:23 HOURS.  TC:  55,830.  (X)
